miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A non-abelian Nonlinear Schrödinger equation and countable superposition
Mid Sweden University, Faculty of Science, Technology and Media, Department of Natural Sciences, Engineering and Mathematics.
Responsible organisation
2008 (English)In: Journal of Generalized Lie Theory and Applications, ISSN 1736-4337, Vol. 2, no 3, 5 p.245-250 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2008. Vol. 2, no 3, 5 p.245-250 p.
Keyword [en]
non-abelian integrable systems, NLS, countable superposition
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-5971Local ID: 5491OAI: oai:DiVA.org:miun-5971DiVA: diva2:31004
Available from: 2008-09-30 Created: 2009-01-07 Last updated: 2009-06-08Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.jglta.astralgo.eu/articles/v2_n3_26.pdf

Search in DiVA

By author/editor
Schiebold, Cornelia
By organisation
Department of Natural Sciences, Engineering and Mathematics
In the same journal
Journal of Generalized Lie Theory and Applications
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 57 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf